# SDR ASAA2023032742615

- Difficulty date: March 27, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 5,346 hours, 1,503 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM LOCKUP. GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER QRH, SUCCESSFUL.
